If you need an accessible version of this item please contact JSTOR User Support

Self-Refutation--A Formal Analysis

J. L. Mackie
The Philosophical Quarterly (1950-)
Vol. 14, No. 56 (Jul., 1964), pp. 193-203
DOI: 10.2307/2955461
Stable URL: http://www.jstor.org/stable/2955461
Page Count: 11
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Self-Refutation--A Formal Analysis
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[193]
    [193]
  • Thumbnail: Page 
194
    194
  • Thumbnail: Page 
195
    195
  • Thumbnail: Page 
196
    196
  • Thumbnail: Page 
197
    197
  • Thumbnail: Page 
198
    198
  • Thumbnail: Page 
199
    199
  • Thumbnail: Page 
200
    200
  • Thumbnail: Page 
201
    201
  • Thumbnail: Page 
202
    202
  • Thumbnail: Page 
203
    203